MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Failure of Implant (1924); Therapeutic Response, Decreased (2271)
Date of Event 09/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device still implanted; not returned.
 
Event or Problem Description
This patient was implanted with the maestro rechargeable system on (b)(6) 2016.On (b)(6) 2016, the patient noticed a flashing light on the device during an attempted charge session and went to the clinic on (b)(6) 2016.A flashing light again appeared following positioning of the transmit coil.Review of device log data indicates that an unexpected shutdown of the rechargeable neuroregulator occurred on (b)(6) 2016.Therapy was re-started on (b)(6) 2016.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6000068
Report Number3005025697-2016-00010
Device Sequence Number10872797
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/05/2017
Device Model Number2002
Device Catalogue Number2002
Device Lot Number093G19115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2016
Initial Report FDA Received Date10/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight113